# SDR HALA0600781

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 13,464 hours, 2,628 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Bleed Air Sys
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB NO APU BLEED AIR.  DEFERRED APU PNEU PER MEL.
